Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin and chest pains?

Posted by emmanuel98 on November 5, 2010, at 20:20:07

In reply to Re: Wellbutrin and chest pains? Cydnie, posted by Maxime on November 5, 2010, at 19:49:41

I take 200mg of lamictal a day and have no, absolutely no, side effects. The dangerous rash is rare and is very unlikely if you titrate up very slowly -- 25mg for a week, then 50 mg for a week -- and so forth.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[968706]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:emmanuel98 thread:968367
URL: http://www.dr-bob.org/babble/20101030/msgs/968706.html